Publication
Title
The extended Euclidean Algorithm made easy
Author
Language
English
Source (journal)
The mathematical gazette / Mathematical Association [Leicester] - London, 1894, currens
Publication
London : 2016
ISSN
0025-5572
Volume/pages
100:547(2016), p. 147-149
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 24.03.2016
Last edited 22.11.2016
To cite this reference